Breaking of Spiral Waves Due to Obstacles

Daniel Olmos-Liceaga, Dalicia Soto, Roberto Ávila-Pozos

Research output: Contribution to journalArticleResearch

Original languageAmerican English
Pages (from-to)1-14
Number of pages14
JournalJournal of Advances in Mathematics and Computer Science
Volume24
Issue number6
DOIs
StatePublished - 24 Oct 2017

Cite this

Olmos-Liceaga, Daniel ; Soto, Dalicia ; Ávila-Pozos, Roberto. / Breaking of Spiral Waves Due to Obstacles. In: Journal of Advances in Mathematics and Computer Science. 2017 ; Vol. 24, No. 6. pp. 1-14.
@article{5ab3c0d97d964518bb2023d8371da86b,
title = "Breaking of Spiral Waves Due to Obstacles",
author = "Daniel Olmos-Liceaga and Dalicia Soto and Roberto {\'A}vila-Pozos",
year = "2017",
month = "10",
day = "24",
doi = "10.9734/jamcs/2017/36584",
language = "American English",
volume = "24",
pages = "1--14",
journal = "Journal of Advances in Mathematics and Computer Science",
number = "6",

}

Breaking of Spiral Waves Due to Obstacles. / Olmos-Liceaga, Daniel; Soto, Dalicia; Ávila-Pozos, Roberto.

In: Journal of Advances in Mathematics and Computer Science, Vol. 24, No. 6, 24.10.2017, p. 1-14.

Research output: Contribution to journalArticleResearch

TY - JOUR

T1 - Breaking of Spiral Waves Due to Obstacles

AU - Olmos-Liceaga, Daniel

AU - Soto, Dalicia

AU - Ávila-Pozos, Roberto

PY - 2017/10/24

Y1 - 2017/10/24

UR - http://www.mendeley.com/research/breaking-spiral-waves-due-obstacles

U2 - 10.9734/jamcs/2017/36584

DO - 10.9734/jamcs/2017/36584

M3 - Article

VL - 24

SP - 1

EP - 14

JO - Journal of Advances in Mathematics and Computer Science

JF - Journal of Advances in Mathematics and Computer Science

IS - 6

ER -